Access count of this item: 104

Files in This Item:
File Description SizeFormat 
0449-8.pdf797.37 kBAdobe PDFView/Open
Title: Numerical Schemes for Solving the Burgers Equation (流体力学における非定常問題)
Authors: ALAM, MD.S.
KAWAMURA, TETUYA
KUWAHARA, KUNIO
TAKAMI, HIDEO
Author's alias: 河村, 哲也
桑原, 邦郎
高見, 穎郎
Issue Date: Feb-1982
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 449
Start page: 163
End page: 181
URI: http://hdl.handle.net/2433/102934
Appears in Collections:Non-Stationary Problems in Hydrodynamics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.